# SDR EIAA20090010

- Difficulty date: December 31, 2008
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 1840-1850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1840 TO 1850 RBL 33 SEAT/TIE DOWN TRACK FOUND CHAFED.  REMOVED DAMAGED AREA AS PER SRM 51-10-01, HFEC INSPECTED AS PER PT 4/51-00-00 FIG 3 ORIG THICKNESS 0.170 REMAINING 0.130" BEYOND SRM 53-10-01 FIG. 1 LIMITS.  CUT DAMAGED SEAT TRACK AS PER SRM 53-10-05.  FABRICATED REPAIR PARTS AS PER SRM 53-10-05 FIG 1A H.  TREATED AS PER BAC 5602, REWORKED STRAPS AS PER 53-10-05, ALODINED AS PER BAC 5719, PRIMERED AS PER MM 51-24-01 AND INSTALLED AS PER SRM 51-30-023 PARA 4 SCREWS INSTALLED AS PER AMM 20-51-01 PG.201
